Massachusetts, 2023

Damaging Winds in Massachusetts, June 14, 2023

June 14, 2023 · NWS BOX · 12 events in 5 counties and zones

A cutoff low pressure system over northeastern PA worked its way into southern New England during the evening. Out ahead of it, a warm front moved into southern New England in the late afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A cutoff low pressure system over northeastern PA worked its way into southern New England during the evening. Out ahead of it, a warm front moved into southern New England in the late afternoon. There was moderate wind shear and some instability, which led to the development of a few severe thunderstorms. They occurred mainly in western and southeastern MA.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jun 14, 1:20 PM EST, 1 hour 50 minutes earlier.

Area forecast discussion, Jun 14, 1:20 PM EST, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
220 PM EDT Wed Jun 14 2023

.SYNOPSIS...

Scattered showers and thunderstorms moving through southern New
England this afternoon and evening. A few strong to severe
thunderstorms are possible with the main threats of hail and
damaging wind gusts. Our pattern remains unsettled later this
week into early next week, with scattered showers and
thunderstorms. Temperatures will be near to slightly below
normal.

&&

.NEAR TERM /UNTIL 6 AM Thursday/...

Highlights

* Strong to severe thunderstorms possible across southern New
  England. Main threats are large hail and damaging wind gusts.

A cutoff low is initially located over northern PA/central NY
early this afternoon. The cutoff will rotate eastward into
southern New England this evening. The cutoff will lift into
Maine by early Thu. Low pressure will rotate into southern New
England tonight and the cold front associated with it will
slides through the south coast by late tonight. The surface low
will lift into the Gulf of Maine by early Thu.

Main concern in the forecast is the strong to severe
thunderstorm risk across southern New England as we head into
the evening. At this point am leaning toward the ARW and NSSL
WRF guidance as it has pegged current storm activity fairly well
along with the synoptic scale features. Will first start off
with the limiting factor with the activity at the moment is the
effective deep layer shear is somewhat marginal with SPC
Mesoanalysis showing 20-30 kts. This is anticipated to increase
especially across the south coast as the mid level jet pushes in
as the cutoff lifts into our area. The effective shear should
increase to around 40 kts across the south coast. This will
combine with sfc based CAPE values of roughly 500-1500 J/kg with
the highest values across the south coast. As we head into the
evening the instability will wane, but mid level lapse rates
will be increasing. This may be enough to keep activity together
as it moves into an increasing stable airmass. Low level lapse
rates are around 7-9 degrees Celsius per km before they diminish
this evening, while mid level lapse rates increase to 6-8
degrees Celsius as the upper low is moving in, which is also
when we will see 500 temps cooling to -15 to -20 degrees
Celsius. Looks like the best shot for the 60+ degree dew points
is also across the south coast per the latest HREF, which is
doing well based on the latest observations. There is more than
sufficient CAPE within the hail growth zone and given the cooler
air moving in aloft am expecting there to be a risk of large
hail and gusty winds as the scattered storms move through. As
previously mentioned there is a bit of backing across the CT
Valley as the LLJ is increasing and winds backing. This is
progged well by 100+ m2/s2 across the CT Valley late this
afternoon along with low LCL heights, so there is a low risk of
a tornado as indicated by the HREF.

The latest NCAR HRRR Neural Network guidance falls in line with
current severe timing thinking of roughly 21-01Z as the deep
layer shear is increasing with the highest probs across the
south coast. This matches well the SPC SREF Craven Brooks Sig
Svr greater than 10k highest probs and HRRR SCRAM values. Cannot
completely rule out stronger storms further to the north,
across MA. At this point the deep layer shear/instability
overlap is across the south coast, so will need to keep an eye
on things. Should see the activity diminish as instability wanes
tonight. After 9 PM think that there still could be a few
lingering showers with the low lifting through into early Thu.

Will see high temps top out in the mid 70s to low 80s across the
region today. Tonight low temps bottom out in the 50s.

&&

.SHORT TERM /THURSDAY/...

Highlights

* Generally dry, but there could be a few spot showers across
  the interior.

Caught under cyclonic flow through this period. A shortwave
ridge will build across the eastern Great Lakes into New
England. A shortwave may still rotate through northern New
England toward southern New England by the afternoon. A surface
trough will be over the region during this period.

Main focus of the forecast was on the near term period, but
given the shortwave digging toward the region during the
afternoon there could be a few spot showers. Am not overly
confident in this risk as the mid levels will be drying. As a
result have dialed back precip chances and honestly think for
most it will be dry, but there could be a few spot showers.

Expecting some downsloping as flow aloft shifts to the W/NW.
Will see temperatures warming at 925 hPa to 15 to 20 degrees
Celsius. Bumped temps up to the 75th percentile of guidance,
which results in highs ranging from the low 70s to the low 80s.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...

1140 AM Update:

Key Points:
 * Wet weather pattern with near or slightly below normal temps
 * Low risk of severe weather Saturday

Amplified and blocky upper air pattern is expected to persist into
next week per ensembles. Building upper ridge over northern Plains
will help another cutoff low form over eastern Great Lakes by end of
week which meanders over New England this weekend. By the middle of
next week, there are signs that Rex block pattern may take shape as
upper ridge becomes more W-E oriented from Great Lakes to Northeast
and a closed low develops near TN Valley.

This all means a continuation of near to slightly below normal
temperatures through the middle of next week along with scattered
showers or thunderstorms at times.

Main concern is potential for severe weather Saturday - right now
it's a low risk but something to monitor in coming days. Ensembles
show decent probabilities of 1000-1500 J/kg of CAPE along with
fairly steep lapse rates (given presence of cold pool aloft
associated with cutoff low) but shear is relatively weak. However,
in these situations we can often see higher CAPE values compensate
for lack of deep shear. Colorado State Machine Learning probs also
have low probabilities centered over southern New England.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...

Forecaster
Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Overall high confidence through Wednesday. Scattered showers and
thunderstorms with localized MVFR/IFR develop in western New
England after 18z and should reach coastal terminals closer to
22-23z, outside of cape Cod and Islands where storms are not
expected. Most TAF sites have TS for a 2-3 hour window. S/SW
winds 10-15kt with coastal sea breezes, although winds along
coast should turn S later in day.

Scattered showers/storms end this evening followed by lower-end
VFR or MVFR cigs tonight and possibly into Thu. S/SW winds
5-10kt shift to W overnight and Thu.

KBOS Terminal...Moderate confidence in TAF. E wind should shift
to S around 21-22z. Fairly confident that window for TS is
23z-01z.

KBDL Terminal...High confidence in TAF. Fairly confident on TS
timing from 18z-21z.

Outlook /Thursday Night through Sunday/...

Thursday Night: VFR.

Friday: VFR. Chance SHRA, chance TSRA.

Friday Night: Mainly VFR, with local IFR possible. SHRA likely,
slight chance TSRA.

Saturday: MVFR/IFR conditions possible. SHRA likely, chance
TSRA.

Saturday Night: Mainly VFR, with local IFR possible. Chance
SHRA, slight chance TSRA.

Sunday: Mainly VFR, with local IFR possible. Chance SHRA.

&&

.MARINE...

Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

Through Tonight...High confidence.

Scattered showers with isolated thunderstorms late this
afternoon into the evening. Any stronger storms may produce
strong to damaging wind gusts, large hail, reduced visibility
and rough seas. Late tonight there may still be a few lingering
showers. Winds out of the S at 10-15 kts with gusts up to 20
kts. Tonight winds will shift to the SW at 10-20 kts and gusts
of 15-20 kts. There may be a few gusts to 25 kts across the
southern waters late. Seas 2-4 ft, but portions of the southern
outer waters may approach 5 ft. Given the marginal nature am
holding off on a SCA.

Thursday...High confidence.

Dry with winds SW 10-15 kts gusting to 20 kts over the southern waters.
Seas 2-4 ft.

Outlook /Thursday Night through Sunday/...

Thursday Night: Winds less than 25 kt. Areas of seas
approaching 5 ft.

Friday: Winds less than 25 kt. Chance of rain showers.

Friday Night through Saturday: Winds less than 25 kt. Rain
showers likely, isolated thunderstorms.

Saturday Night: Winds less than 25 kt. Seas locally approaching
5 ft. Chance of rain showers.

Sunday: Winds less than 25 kt. Areas of seas approaching 5 ft.
Slight chance of rain showers.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...BL/JWD
NEAR TERM...BL
SHORT TERM...BL
LONG TERM...JWD
AVIATION...JWD
MARINE...BL/JWD
Hazardous weather outlook, Jun 14, 3:09 PM EST, 1 minute before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
409 PM EDT Wed Jun 14 2023

CTZ002>004-MAZ002>024-026-RIZ001>008-152015-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
409 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts east of Berkshire County, and Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-152015-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
409 PM EDT Wed Jun 14 2023

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Special weather statement, Jun 14, 10:56 AM EST, 4 hours 14 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1156 AM EDT Wed Jun 14 2023

CTZ002>004-MAZ002-003-008>011-142000-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampshire MA-Eastern Hampden MA-
Including the cities of Hartford, Windsor Locks, Union, Vernon,
Putnam, Willimantic, Charlemont, Greenfield, Orange,
Chesterfield, Blandford, Amherst, Northampton, and Springfield
1156 AM EDT Wed Jun 14 2023

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE 1-3 PM...

Scattered thunderstorms are expected to develop across the Hudson
Valley early this afternoon. These storms will move into western
Massachusetts and Connecticut after 1-3 PM. Any stronger storms
will bring the risk of damaging wind gusts, hail and frequent
lightning.

Those with outdoor plans this afternoon and evening should keep an
eye to the sky and be prepared to seek indoor shelter if
threatening weather approaches.

MAZ004-012-026-RIZ001>008-142000-
Northern Worcester MA-Southern Worcester MA-Northern Middlesex MA-
Northwest Providence RI-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-
Block Island RI-
Including the cities of Barre, Fitchburg, Milford, Worcester,
Ayer, Foster, Smithfield, Providence, Coventry, West Greenwich,
East Greenwich, Warwick, West Warwick, Bristol, Narragansett,
Westerly, Newport, and New Shoreham
1156 AM EDT Wed Jun 14 2023

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE 3-6 PM...

Scattered thunderstorms are expected to develop across the Hudson
Valley early this afternoon and move eastward. These storms will
into central Massachusetts and Rhode Island between 3-6 PM. Any
stronger storms will bring the risk of damaging wind gusts, hail
and frequent lightning.

Those with outdoor plans this afternoon and evening should keep an
eye to the sky and be prepared to seek indoor shelter if
threatening weather approaches.

MAZ005>007-013>021-142000-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Including the cities of Framingham, Lowell, Lawrence, Gloucester,
Foxborough, Norwood, Cambridge, Boston, Quincy, Taunton,
Brockton, Plymouth, Fall River, New Bedford, and Mattapoisett
1156 AM EDT Wed Jun 14 2023

...STRONG THUNDERSTORMS POSSIBLE AFTER 5 PM...

Scattered thunderstorms are expected to develop across the Hudson
Valley early this afternoon and move eastward. These storms will
into eastern Massachusetts after 5 PM. These storms will bring the
risk of gusty winds, small hail and frequent lightning.

Those with outdoor plans this afternoon and evening should keep an
eye to the sky and be prepared to seek indoor shelter if
threatening weather approaches.

BL/HF
Special weather statement, Jun 14, 2:09 PM EST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Boston/Norton MA
309 PM EDT Wed Jun 14 2023

CTZ002-MAZ009-011-142015-
Hartford CT-Western Hampden MA-Eastern Hampden MA-
309 PM EDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of Hartford and
southwestern Hampden Counties through 415 PM EDT...

At 308 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Terryville to Woodbridge. Movement was
northeast at 35 mph.

HAZARD...Winds in excess of 40 mph, hail up to penny size and heavy
         downpours.

SOURCE...Radar indicated.

IMPACT...Strong winds could cause minor damage such as downed
         branches. Minor damage to outdoor objects is possible.

Locations impacted include...
Springfield, Hartford, New Britain, West Hartford, Bristol,
Manchester, East Hartford, Enfield, Southington, Glastonbury,
Newington, Windsor, Agawam, Wethersfield, South Windsor, Farmington,
Simsbury, Bloomfield, Berlin and Rocky Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. For your
safety, go indoors or to your vehicle.

These storms may intensify and become severe. Stay tuned to your
local media for updates and possible warnings.

&&

LAT...LON 4181 7295 4188 7295 4190 7291 4197 7289
      4197 7301 4205 7301 4209 7254 4165 7251
      4163 7271 4158 7276 4155 7282 4157 7285
      4155 7285 4156 7288 4156 7295 4163 7293
      4164 7294 4164 7299 4180 7302
TIME...MOT...LOC 1908Z 222DEG 30KT 4173 7302 4137 7304

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

Loconto
Special weather statement, Jun 14, 2:40 PM EST, 30 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
340 PM EDT Wed Jun 14 2023

MAZ002-003-008>011-142045-
Western Franklin MA-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
340 PM EDT Wed Jun 14 2023

...A cluster of strong thunderstorms with heavy rain will impact
portions of Hampshire, Franklin and western Hampden Counties through
445 PM EDT...

At 337 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms with heavy rain over Montgomery, or near Westfield,
moving north at 25 mph.

HAZARD...Heavy rain, pea size hail and 40 mph wind gusts with these
         storms.

SOURCE...Radar indicated.

IMPACT...Heavy rain may result in brief nuisance street flooding
         especially in the typical urban locations.

Locations impacted include...
Springfield, Chicopee, Westfield, Holyoke, Amherst, Northampton,
Agawam, West Springfield, Greenfield, Deerfield, South Hadley,
Easthampton, Monroe, Southwick, Montague, Granby, Southampton,
Hadley, Sunderland and Hatfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when you hear thunder. Do not resume outdoor activities
until at least 30 minutes after the storm has passed.

&&

LAT...LON 4215 7307 4215 7303 4231 7300 4233 7306
      4238 7307 4239 7301 4266 7295 4267 7300
      4270 7295 4270 7302 4274 7302 4272 7245
      4210 7257 4205 7306
TIME...MOT...LOC 1940Z 186DEG 24KT 4221 7282

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Frank

The radar

The Boston radar (KBOX), 126 km away, was scanning. The volume nearest the first event began at 20:07 UTC.

Open the radar archive at this moment

Event by event

12 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Hampshire

When
June 14, 3:10 PM EST
Where
Hampshire County, 0.29 mi W of North Amherst
Measured
50 kt (58 mph) estimated gust
Property damage
$600
Reported by
Law Enforcement
Coordinates
42.420, -72.536

In Amherst at 410 PM EDT (310 PM EST), a large tree branch and wires were down on Sunderland Road.

Thunderstorm Wind, Franklin

When
June 14, 3:15 PM EST
Where
Franklin County, 0.75 mi SE of West Whately
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Fire Department/Rescue
Coordinates
42.422, -72.670

In the western part of Whately, a tree was down near the intersection of Haydenville Road and Webber Road. Time estimated by radar.

Thunderstorm Wind, Franklin

When
June 14, 3:17 PM EST
Where
Franklin County, 1.11 mi NNE of East Leverett
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Fire Department/Rescue
Coordinates
42.445, -72.473

In East Leverett, trees and wires were down on Shutesbury Road. Time estimated by radar.

Thunderstorm Wind, Franklin

When
June 14, 3:19 PM EST
Where
Franklin County, 0.92 mi SSW of Gill
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Fire Department/Rescue
Coordinates
42.638, -72.507

In Gill, a tree was down on Main Road. Time estimated from radar.

Thunderstorm Wind, Franklin

When
June 14, 3:30 PM EST
Where
Franklin County, 2.07 mi S of East Northfield
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
Fire Department/Rescue
Coordinates
42.691, -72.443

In Northfield, trees were down on Warwick Road and Strowbridge Road. Time estimated from radar.

Thunderstorm Wind, Bristol

When
June 14, 6:15 PM EST
Where
Bristol County, 0.49 mi SSW of North Dartmouth
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.644, -70.975

In Dartmouth, a large tree was down on Hathaway Road at Slocum Road.

Thunderstorm Wind, Bristol

When
June 14, 6:20 PM EST
Where
Bristol County, 0.19 mi WSW of Clifford
Measured
43 kt (49 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
41.729, -70.954

In New Bedford, a tree was down on Route 140 Northbound near Exit 7 (Brayley Road).

Thunderstorm Wind, Plymouth

When
June 14, 6:30 PM EST
Where
Plymouth County, 1.42 mi WNW of Liberty Plain
Measured
43 kt (49 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
42.185, -70.907

In Hingham, a tree was down on Whiting Street.

Thunderstorm Wind, Plymouth

When
June 14, 6:45 PM EST
Where
Plymouth County, 0.58 mi S of Straits Pond
Measured
50 kt (58 mph) estimated gust
Property damage
$500
Reported by
Amateur Radio
Coordinates
42.262, -70.849

In Hingham, a tree was down on Avalon Drive.

Thunderstorm Wind, Plymouth

When
June 14, 6:45 PM EST
Where
Plymouth County, 1.02 mi E of Straits Pond
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
Public
Coordinates
42.270, -70.830

In Cohasset, the public reported trees and multiple wires down on unspecified streets. |Report relayed by amateur radio.

Thunderstorm Wind, Barnstable

When
June 14, 7:40 PM EST
Where
Barnstable County, 0.24 mi SSW of Mashpee
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
Amateur Radio
Coordinates
41.647, -70.482

In Mashpee at 840 PM EDT (740 PM EST), a large tree and wires were down on Meetinghouse Road at Great Neck Road North.

Thunderstorm Wind, Barnstable

When
June 14, 7:45 PM EST
Where
Barnstable County, 1.27 mi N of East Falmouth to 1.58 mi E of West Falmouth
Measured
43 kt (49 mph) estimated gust
Property damage
$800
Reported by
Amateur Radio
Coordinates
41.598, -70.574

In Falmouth at 845 PM EDT (745 PM EST), a tree was down on Round Pond Drive and wires were down on Crooked Meadow Road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2023Every state in 2023This day in weather historyWarnings in Massachusetts, June 2023

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1097888, 1097890, 1097891, 1097892, 1097894, 1098952, 1098951, 1098953, 1097896, 1097897, 1098954, 1098955.